MathSciNet Relay Station
MathSciNet bibliographic data
MR427867 35Q99 (39A15)
Ablowitz, M. J.; Ladik, J. F. Nonlinear differential-difference equations and Fourier analysis. J. Mathematical Phys. 17 (1976), no. 6, 1011–1018.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement